Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 90, Issue 2, Autumn 2023  pp. 605-623.

Unbounded Weyl transform on the Euclidean motion group and Heisenberg motion group

Authors:  Somnath Ghosh (1), R.K. Srivastava (2)
Author institution: (1) Department of Mathematics, Indian Institute of Technology Guwahati, 781039, India
(2) Department of Mathematics, Indian Institute of Technology Guwahati, 781039, India


Summary:  In this article, we define the Weyl transform on a second countable type I locally compact group G, and as an operator on L2(G), we prove that the Weyl transform is compact when the symbol lies in Lp(G׈G) with 1 Further, for the Euclidean motion group and Heisenberg motion group, we prove that the Weyl transform cannot be extended as a bounded operator for the symbol belongs to L^p(G\times \widehat{G}) with p between 2 and \infty. To carry out this, we construct positive, square integrable and compactly supported function, on the respective groups, such that the L^{p'} norm of its Fourier transform is infinite, where p' is the conjugate index of p.

DOI: http://dx.doi.org/10.7900/jot.2022jan21.2393
Keywords: Euclidean motion group, Fourier transform, Heisenberg motion group, Weyl transform

Contents   Full-Text PDF